# SDR 2003FA0000324

- Difficulty date: November 16, 2001
- Submitted: March 26, 2003
- Operation: General aviation
- Engine: Cont A502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: SA639193
- Condition: Mismanufactured
- Location: Crank C/Weight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE CHECKING THE SIZE OF THE NEW MFG SA639193 BUSHINGS PRIOR TO INSTALLATION IN THE COUNTERWEIGHTS I FOUND TWO NEW STANDARD SIZE BUSHINGS THAT WERE APPROXIMATELY .002 SMALL IN THE OUTER DIAMETER.
